# SDR C2XA11RI084

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 24,319 hours, 12,875 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01706
- Condition: Defective
- Location: Cabin Pressure
- Part time: 24,321 hours, 12,876 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2398 - EWR - FLIGHT CREW REPORTED PRESSURIZATION DIFFERENTIAL READS ABOUT 1-2 PSI LOWER THAN IT SHOULD AT ALL ALTITUDES - FL350- 5.9 PSI.  EWR MX REMOVED AND REPLACED DIGITAL AND MANUAL PRESSURIZATION CONTROLLERS.  EWR MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR # C2XA11RI084 REPORTS MANUAL CONTROLLER AND SDR# C2XA11RI085 REPORTS DIGITAL CONTROLLER.
